Former Member

Dr. Christian Irrgeher

< back
Christian Irrgeher

Peer Reviewed Journal Publication
  • C. Irrgeher, P. Kritzer, F. Pillichshammer. Integration and approximation in cosine spaces of smooth functions. To appear in Mathematics and Computers in Simulation, 2016.
  • C. Irrgeher, P. Kritzer, F. Pillichshammer, H. Wozniakowski. Approximation in Hermite spaces of smooth functions. Journal of Approximation Theory 207, p. 98-126, 2016.
  • C. Irrgeher, P. Kritzer, F. Pillichshammer, H. Wozniakowski. Tractability of Multivariate Approximation Defined over Hilbert Spaces with Exponential Weights. Journal of Approximation Theory 207, p. 301-338, 2016.
  • C. Irrgeher. Tractability of Monte Carlo integration in Hermite spaces. Uniform Distribution Theory 10(2), p. 11-20, 2015.
  • C. Irrgeher, P. Kritzer, G. Leobacher, F. Pillichshammer. Integration in Hermite spaces of analytic functions. Journal of Complexity 31, p. 380-404, 2015.
  • C. Irrgeher, G. Leobacher. Tractability of quasi-Monte Carlo integration in a Hermite space of functions on the R^d. Journal of Complexity 31, p. 174-205, 2015.

Conference Contribution: Publication in Proceedings
  • C. Irrgeher, G. Leobacher. Fast orthogonal transforms for multilevel quasi-Monte Carlo simulation in computational finance. In: W. Vanmaele et al. (eds.), Proceedings of Actuarial and Financial Mathematics Conference 2013: Interplay between Finance and Insurance, 2013.
  • C. Irrgeher, G. Leobacher. Fast orthogonal transforms for pricing derivatives with quasi-Monte Carlo. In: C. Laroque et al. (eds), Proceedings of the 2012 Winter Simulation Conference, 2012.